CureZone   Log On   Join
New to Iodine - Iodoral Giving Me Headaches, Plus...
 
  Views: 15,060
Published: 12 years ago
 

New to Iodine - Iodoral Giving Me Headaches, Plus...


Hi:

I have started taking Iodoral 25 mg per day - since then I have had horrible headaches, higher blood pressure than usual (I have a problem with BP) and just all over feeling sick, achy, etc.

Should I take the Lugol's instead? Is that the tincture?

My doctor (MD and alternative) thought I should start the Iodine - I had up to that point been painting my arm several times a week with regular Iodine from the drug store but did not think it was healthy after some reading.

Does the Iodoral give anyone else headaches and make you feel like you are burning hot?

Thanks
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.359 sec, (1)